Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having high fever, stool test done. Taking paracetamol, ciprofloxacin, switched to lactose free milk

10 month female / high grade fever (102 deg F during evening) for 5 days, stool C/S report yet to receive - 1st R/M/E showed OBT (+)ve, pus cell 10-12, RBC (+)ve, Reducing subs. (+), Crystal/fatty cell (+) 2nd R/M/E showed OBT (+)ve, pus cell 0-2, RBC Nil, Reducing subs. (+), Crystal / fatty cell (++) Undergoing prescription drug following 2nd R/M/E report (Paracetamol & Ciprofloxacin susp. 12 hrly) / Breast feeding / Switched to lactose free milk (from today)
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child stool examination is suggestive of infectious diarrhea most probably bacterial. Continue the medication as advised by your doctor and consult your doctor with stool culture report for any modification in antibiotic depending on stool culture report.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor